Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes painless palpitations?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Hi I have felt like a pop in my heart then top of chest viabrates no pain
Posted Tue, 31 Dec 2013 in Lung and Chest disorders
Answered by Dr. Jorge Brenes-Salazar 1 hour later
Brief Answer: Rule out arrhythmia Detailed Answer: Dear Ohmair, Thanks for the query. It does sound like you are experiencing painless palpitations; most of the time, in the majority of individuals, this is related to premature or skipped beats, called premature atrial contractions or PAC's when they come from the upper chamber of the heart, or premature ventricular contractions or PVC's when they come from the bottom chamber; they tend to be benign. However, it could also be that the symptoms are due to a transient rhythm disturbance of the heart; if the symptoms are fairly frequent, that is they happen at least daily, the best way to sort this out would be with a wearable ECG monitor called Holter that records the electrical activity of the heart. Hope that is useful, wish you the best, Dr. Brenes-Salazar MD Mayo Clinic Cardiology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor